Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 929037, 18 pages
http://dx.doi.org/10.1155/2011/929037
Research Article

Strong Convergence Theorems for a Countable Family of Nonexpansive Mappings in Convex Metric Spaces

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Materials Science Research Center, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand

Received 3 February 2011; Accepted 20 June 2011

Academic Editor: Stefan Siegmund

Copyright © 2011 Withun Phuengrattana and Suthep Suantai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Withun Phuengrattana and Suthep Suantai, “Strong Convergence Theorems for a Countable Family of Nonexpansive Mappings in Convex Metric Spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 929037, 18 pages, 2011. doi:10.1155/2011/929037